Alert archive / California / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS San Diego, CA
NWS San Diego, CA issued this flash flood watch at Jul 11, 2012, 2:15 PM PDT for 4 counties in California. It took effect at Jul 12, 2012, 11:00 AM PDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2012, 2:15 PM PDT (21:15 UTC)
- In effect from
- Jul 12, 2012, 11:00 AM PDT
- Expired
- Jul 13, 2012, 9:25 PM PDT
- In force
- 34 hr
- Issued by
- NWS San Diego, CA
- Flood severity
- None
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2091 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691 WGUS66 KSGX 112115 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 215 PM PDT WED JUL 11 2012 ...FLASH FLOOD WATCH THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE EASTERN HALF OF THE SAN BERNARDINO MOUNTAINS...THE APPLE AND LUCERNE VALLEYS...THE RIVERSIDE COUNTY MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS...THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .AIR MASS BECOMING MOIST AND UNSTABLE ENOUGH FOR THUNDERSTORMS WITH HEAVY DOWNPOURS...MAINLY OVER THE HIGHER SAN BERNARDINO AND SAN JACINTO MOUNTAINS...HOWEVER RUNOFF DOWN THE NORMALLY DRY WASHES WILL IMPACT THE LOWER DESERT AREAS. CAZ055-056-058-060>062-120515- /O.NEW.KSGX.FF.A.0001.120712T1800Z-120713T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 215 PM PDT WED JUL 11 2012 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA... INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS... COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * FROM THURSDAY MORNING THROUGH THURSDAY EVENING * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BALFOUR
7 follow-up statements
556 WGUS66 KSGX 120444 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 944 PM PDT WED JUL 11 2012 ...FLASH FLOOD WATCH THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE EASTERN HALF OF THE SAN BERNARDINO MOUNTAINS AND DESERTS...THE RIVERSIDE COUNTY MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS...THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .INCREASING MOISTURE AND INSTABILITY WILL GENERATE THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS ON THURSDAY. DEEP LAYER MOISTURE WILL BE SUFFICIENT FOR LOCALLY HEAVY RAIN...LEADING TO THE POTENTIAL FOR EXCESSIVE RUNOFF IN NORMALLY DRY CREEKS AND STREAMS. CAZ055-056-058-060>062-121300- /O.CON.KSGX.FF.A.0001.120712T1800Z-120713T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 944 PM PDT WED JUL 11 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * FROM THURSDAY MORNING THROUGH THURSDAY EVENING * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS. * POTENTIAL IMPACTS INCLUDE FLASH FLOODING AND MINOR DEBRIS FLOWS IN SMALL CREEKS AND STREAMS...ROADWAY INTERSECTIONS...AND OTHER LOW-LYING OR POORLY DRAINED AREAS. EXCESSIVE RUNOFF CAN PRODUCE FLASH FLOODING FAR DOWNSTREAM OF THE HEAVIEST RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SS
640 WGUS66 KSGX 121025 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 325 AM PDT THU JUL 12 2012 ...FLASH FLOOD WATCH THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE SAN BERNARDINO MOUNTAINS AND DESERTS...THE RIVERSIDE COUNTY MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS...THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .INCREASING MOISTURE AND INSTABILITY WILL GENERATE THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS DURING THE DAY TODAY. DEEP LAYER MOISTURE WILL BE SUFFICIENT FOR LOCALLY HEAVY RAIN...LEADING TO THE POTENTIAL FOR EXCESSIVE RUNOFF IN NORMALLY DRY CREEKS AND STREAMS. CAZ055-056-058-060>062-122100- /O.CON.KSGX.FF.A.0001.120712T1800Z-120713T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 325 AM PDT THU JUL 12 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING. * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS. * POTENTIAL IMPACTS INCLUDE FLASH FLOODING AND MINOR DEBRIS FLOWS IN SMALL CREEKS AND STREAMS...ROADWAY INTERSECTIONS... AND OTHER LOW-LYING OR POORLY DRAINED AREAS. EXCESSIVE RUNOFF CAN PRODUCE FLASH FLOODING FAR DOWNSTREAM OF THE HEAVIEST RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ PALMER
920 WGUS66 KSGX 122007 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 107 PM PDT THU JUL 12 2012 ...FLASH FLOOD WATCH HAS BEEN EXTENDED INTO FRIDAY EVENING FOR THE SAN BERNARDINO MOUNTAINS AND DESERTS...THE RIVERSIDE COUNTY MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS...THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .A DEEP MOIST AND UNSTABLE AIR MASS HAS MOVED OVER SOUTHWEST CALIFORNIA AND WILL CONTINUE OVER THE AREA THROUGH AT LEAST SATURDAY. THUNDERSTORMS FORMING OVER THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING AND AGAIN FRIDAY WILL LIKELY GENERATE HEAVY DOWNPOURS...LEADING TO THE POSSIBILITY OF EXCESSIVE RUNOFF AND RAPID FILLING AND OVERFLOWING OF NORMALLY DRY CREEKS AND STREAMS. CAZ055-056-058-060>062-130415- /O.EXT.KSGX.FF.A.0001.000000T0000Z-120714T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 107 PM PDT THU JUL 12 2012 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS... SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * THROUGH 11 PM PDT FRIDAY EVENING * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS. * POTENTIAL IMPACTS INCLUDE FLASH FLOODING AND MINOR DEBRIS FLOWS IN SMALL CREEKS AND STREAMS...ROADWAY INTERSECTIONS... AND OTHER LOW-LYING OR POORLY DRAINED AREAS. EXCESSIVE RUNOFF CAN PRODUCE FLASH FLOODING FAR DOWNSTREAM OF THE HEAVIEST RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BALFOUR
330 WGUS66 KSGX 130403 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 903 PM PDT THU JUL 12 2012 ...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE SAN BERNARDINO MOUNTAINS AND DESERTS...THE RIVERSIDE COUNTY MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS...THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .A DEEP MOIST AND UNSTABLE AIR MASS HAS MOVED OVER SOUTHWEST CALIFORNIA AND WILL CONTINUE OVER THE AREA THROUGH AT LEAST SATURDAY. THUNDERSTORMS FORMING OVER THE MOUNTAINS AND DESERTS FRIDAY AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING HEAVY RAIN...LEADING TO THE POSSIBILITY OF EXCESSIVE RUNOFF AND RAPID FILLING AND OVERFLOWING OF NORMALLY DRY CREEKS AND STREAMS. CAZ055-056-058-060>062-131300- /O.CON.KSGX.FF.A.0001.000000T0000Z-120714T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 903 PM PDT THU JUL 12 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS... SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * THROUGH FRIDAY EVENING * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS. * POTENTIAL IMPACTS INCLUDE FLASH FLOODING AND MINOR DEBRIS FLOWS IN SMALL CREEKS AND STREAMS...ROADWAY INTERSECTIONS... AND OTHER LOW-LYING OR POORLY DRAINED AREAS. EXCESSIVE RUNOFF CAN PRODUCE FLASH FLOODING FAR DOWNSTREAM OF THE HEAVIEST RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SS
227 WGUS66 KSGX 130950 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 250 AM PDT FRI JUL 13 2012 ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE SAN BERNARDINO MOUNTAINS AND DESERTS...THE RIVERSIDE COUNTY MOUNTAINS...THE INLAND EMPIRE...THE SANTA ANA MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS...THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .AN UPPER LEVEL LOW WILL REMAIN OVER SOUTHERN CALIFORNIA TODAY...WITH A VERY MOIST AND UNSTABLE AIR MASS IN PLACE. AS A RESULT...SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS...DESERTS...AND INLAND EMPIRE. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...LEADING TO THE POSSIBILITY OF EXCESSIVE RUNOFF AND RAPID FILLING AND OVERFLOWING OF NORMALLY DRY CREEKS AND STREAMS. CAZ048-057-132100- /O.EXA.KSGX.FF.A.0001.000000T0000Z-120714T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 250 AM PDT FRI JUL 13 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE AND SANTA ANA MOUNTAINS AND FOOTHILLS. * THROUGH THIS EVENING. * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS. * POTENTIAL IMPACTS INCLUDE FLASH FLOODING AND MINOR DEBRIS FLOWS IN SMALL CREEKS AND STREAMS...ROADWAY INTERSECTIONS... AND OTHER LOW-LYING OR POORLY DRAINED AREAS. EXCESSIVE RUNOFF CAN PRODUCE FLASH FLOODING FAR DOWNSTREAM OF THE HEAVIEST RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ CAZ055-056-058-060>062-132100- /O.CON.KSGX.FF.A.0001.000000T0000Z-120714T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 250 AM PDT FRI JUL 13 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * THROUGH THIS EVENING. * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS. * POTENTIAL IMPACTS INCLUDE FLASH FLOODING AND MINOR DEBRIS FLOWS IN SMALL CREEKS AND STREAMS...ROADWAY INTERSECTIONS... AND OTHER LOW-LYING OR POORLY DRAINED AREAS. EXCESSIVE RUNOFF CAN PRODUCE FLASH FLOODING FAR DOWNSTREAM OF THE HEAVIEST RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ PALMER
321 WGUS66 KSGX 132030 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 130 PM PDT FRI JUL 13 2012 ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE SAN BERNARDINO MOUNTAINS AND DESERTS...THE RIVERSIDE COUNTY MOUNTAINS...THE INLAND EMPIRE...THE SANTA ANA MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS...THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .AN UPPER LEVEL LOW WILL REMAIN OVER SOUTHERN CALIFORNIA THROUGH TONIGHT... WITH A VERY MOIST AND UNSTABLE AIR MASS IN PLACE. SCATTERED THUNDERSTORMS ARE FORECAST OVER ALL THE MOUNTAINS...DESERTS...AND INLAND EMPIRE. THUNDERSTORMS LATE LAST NIGHT AND EARLY THIS MORNING DID PRODUCE HEAVY RAINFALL...WITH AMOUNTS BETWEEN TWO THIRDS OF AN INCH TO OVER TWO INCHES IN A SHORT PERIOD OF TIME. THE THUNDERSTORMS THIS AFTERNOON AND EVENING ARE ALSO CAPABLE OF PRODUCING SIMILAR OR GREATER AMOUNTS OF HEAVY RAIN...LEADING TO EXCESSIVE RUNOFF AND RAPID FILLING AND OVERFLOWING OF NORMALLY DRY CREEKS AND STREAMS. CAZ048-055>058-060>062-140430- /O.CON.KSGX.FF.A.0001.000000T0000Z-120714T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 130 PM PDT FRI JUL 13 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS... SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS AND SANTA ANA MOUNTAINS AND FOOTHILLS. * UNTIL 11 PM PDT THIS EVENING * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS. * POTENTIAL IMPACTS INCLUDE FLASH FLOODING AND MINOR DEBRIS FLOWS IN SMALL CREEKS AND STREAMS...ROADWAY INTERSECTIONS... AND OTHER LOW-LYING OR POORLY DRAINED AREAS. EXCESSIVE RUNOFF CAN PRODUCE FLASH FLOODING FAR DOWNSTREAM OF THE HEAVIEST RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BALFOUR
859 WGUS66 KSGX 140425 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 925 PM PDT FRI JUL 13 2012 CAZ048-055>058-060>062-140530- /O.CAN.KSGX.FF.A.0001.000000T0000Z-120714T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 925 PM PDT FRI JUL 13 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA HAS BEEN CANCELLED. A FEW LIGHT SHOWERS REMAIN OVER THE AREA THIS EVENING AND MAY CONTINUE OVERNIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN SATURDAY AFTERNOON AND EVENING OVER THE MOUNTAINS AND DESERTS. WHILE SOME STORMS MAY PRODUCE BRIEF HEAVY RAIN...DEEP LAYER MOISTURE DECREASES SUBSTANTIALLY BY SATURDAY AFTERNOON...LIMITING THE FLASH FLOODING THREAT. $$ SS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 9:45 AM PDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jul 11, 9:45 AM PDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PDT WED JUL 11 2012
.SYNOPSIS...
HIGH PRESSURE ALOFT WILL CONTINUE OVER THE SOUTHWEST AND BRING HOT
WEATHER TO INLAND AREAS TODAY. MID AND UPPER LEVEL MONSOON MOISTURE
AND A MORE UNSTABLE AIR MASS MAY GENERATE A FEW THUNDERSTORMS OVER
THE MOUNTAINS AND DESERTS TODAY. THUNDERSTORMS WILL BE MORE
WIDESPREAD THURSDAY AND FRIDAY AND MAY CONTAIN HEAVY DOWNPOURS. THE
THREAT OF FLASH FLOODING IS MODERATE. SOME OF THE THUNDERSTORMS MAY
DRIFT WEST OF THE MOUNTAINS. THUNDERSTORMS MAY CONTINUE THROUGH THE
WEEKEND AND INTO NEXT WEEK OVER THE MOUNTAINS AND DESERTS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
AT LEAST ONE MORE DAY OF HOT WEATHER...POSSIBLY TWO DEPENDING ON
WHICH MODEL IS REFERRED TO. EXCESSIVE HEAT WARNINGS WERE CONTINUED
INTO THURSDAY BY EARLIER SHIFTS. HOWEVER 11/06Z GFS AND 11/12Z NAM
MODEL GUIDANCE LOOKING MUCH WETTER FOR THURSDAY AND IF VALID
INCREASED CLOUD COVER AND MOISTURE IN THE LOWER LEVELS SHOULD
MODERATE TEMPERATURES. WILL LET THE EXCESSIVE WARNING RIDE FOR NOW.
CURRENT POPS IN GRIDS FOR THURSDAY NIGHT AND FRIDAY...ARE ABOUT HALF
OF WHAT SHORT RANGE ENSEMBLE FORECAST GUIDANCE SHOWS. CONSIDERING
MAJOR INCREASE IN THE AFTERNOON PACKAGE AFTER COORDINATING WITH
ADJACENT NWS OFFICES.
SYNOPTIC PATTERN LOOKS STATIONARY FOR SATURDAY THROUGH
MONDAY...POSSIBLY INTO TUESDAY WITH SOUTHEAST FLOW/MONSOON MOISTURE
CONTINUING OVER SW CALIFORNIA AND THREAT OF THUNDERSTORMS/WETTING
RAINS OVER MOUNTAINS AND DESERTS EVERY AFTERNOON AND EVENING. THE
11/00Z ECMWF AND 11/06Z GFS ALSO INDICATED MEASURABLE PRECIPITATION
WEST OF THE MOUNTAINS SUNDAY NIGHT INTO MONDAY. NOT SURE OF
MECHANISM FOR THIS.
FROM MORNING DISCUSSION...
HIGH PRESSURE OVER UTAH WILL CONTINUE THE HOT WEATHER FOR INLAND
AREAS TODAY WITH INCREASING HUMIDITY ON THURSDAY RESULTING IN
SLIGHTLY LOWER TEMPERATURES IN FAR INLAND AREAS THURSDAY...BUT WITH
HEAT INDEX VALUES THE SAME OR SLIGHTLY HIGHER DUE TO THE INCREASING
HUMIDITY. SLOW COOLING IS EXPECTED FOR FRIDAY INTO EARLY NEXT WEEK
AS A WEAK TROUGH OF LOW PRESSURE DEVELOPS NEAR THE WEST COAST. THIS
WILL ALSO BRING SLOW DRYING FOR THE WEEKEND INTO EARLY NEXT WEEK.
SOME MID AND HIGH LEVEL DEBRIS CLOUDINESS CONTINUES TO SPREAD ACROSS
SOUTHERN CALIFORNIA FROM THE EAST AND SOUTHEAST. MONSOONAL MOISTURE
WILL STEADILY INCREASE INTO THURSDAY AND FRIDAY. THE INCREASE TODAY
MAY BE ENOUGH FOR A FEW THUNDERSTORMS OVER THE MOUNTAINS. GIVEN THE
LIMITED MID LEVEL MOISTURE AND DEEP DRY SUBCLOUD LAYER...THE MAIN
IMPACTS WOULD BE A FEW DRY LIGHTNING STRIKES AND STRONG GUSTY WINDS
TO AROUND 45 MPH. THE POTENTIAL FOR FLASH FLOODING WILL INCREASE FOR
THURSDAY INTO FRIDAY AS THE MOISTURE INCREASES.
HIGHER RESOLUTION MODELS INITIALLY PUT THE SURFACE CONVERGENCE
BOUNDARY OVER THE MOUNTAINS THIS AFTERNOON...THEN MOVE IT INTO THE
DESERTS WITH THE SEA BREEZE LATE THIS AFTERNOON AND EARLY THIS
EVENING. ANY THUNDERSTORMS THAT DEVELOP WOULD MOST LIKELY DEVELOP
OVER THE MOUNTAINS...THEN DRIFT INTO THE DESERTS WITH THE
CONVERGENCE BOUNDARY. FOR THURSDAY...INITIAL CONVERGENCE IS ALSO
OVER THE MOUNTAINS. HOWEVER...EAST FLOW THROUGH THE BANNING PASS
WILL HELP TO INCREASE CONVERGENCE IN THE INLAND EMPIRE WITH
THUNDERSTORM DEVELOPMENT POSSIBLE THERE AS WELL AS OVER THE
MOUNTAINS. FOR THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS...THE
CONVERGENCE BOUNDARY MOSTLY REMAINS OVER THE MOUNTAINS. IN THE SAN
BERNARDINO COUNTY MOUNTAINS...IT MIGRATES INTO THE UPPER DESERTS.
FOR FRIDAY...WITH A LITTLE STRONGER ONSHORE FLOW...THE CONVERGENCE
BOUNDARY IS INITIALLY OVER THE MOUNTAINS...THEN MIGRATES INTO THE
DESERTS. ENOUGH RESIDUAL MOISTURE EXISTS FOR THE POSSIBILITY OF
AFTERNOON THUNDERSTORMS ALONG THE DESERT SLOPES OF THE MOUNTAINS
SATURDAY AND POSSIBLY SUNDAY.
GFS AND NAM BUFR SOUNDINGS SHOW A DECENTLY SATURATED MID AND UPPER
PART OF THE ATMOSPHERE FOR TONIGHT AND AGAIN THURSDAY NIGHT. WIDELY
SCATTERED SHOWERS OR ISOLATED THUNDERSTORMS CANNOT BE RULED OUT ON
EITHER NIGHT...BUT WOULD APPEAR TO BE A LITTLE MORE LIKELY INLAND
AND A LITTLE MORE LIKELY THURSDAY NIGHT THAN TONIGHT.
FOR THE EARLY TO MIDDLE PART OF NEXT WEEK...THE MODELS SHOW SOME
POTENTIAL TO DRAW MONSOONAL MOISTURE AND MOISTURE FROM TROPICAL
CYCLONES PASSING BY THE SOUTH NORTHWARD INTO ARIZONA AND POSSIBLY
INTO PORTIONS OF SOUTHERN CALIFORNIA. WHETHER IT WILL BE FAR ENOUGH
AND WEST AND SUFFICIENT TO CONTINUE THUNDERSTORMS OVER THE MOUNTAINS
REMAINS TO BE SEEN.
FOR AREAS NEAR THE COAST...THE MARINE LAYER WILL KEEP AREAS NEAR THE
COAST COOLER WITH AREAS OF LATE NIGHT AND EARLY MORNING LOW CLOUDS
AND FOG. IN SAN DIEGO COUNTY...FOG COULD BRIEFLY BE LOCALLY DENSE
NEAR THE MESAS OR FAR WESTERN VALLEYS EARLY THIS MORNING WITH PATCHY
DENSE FOG POSSIBLE NEAR THE ORANGE COUNTY COAST.
&&
.AVIATION...
111530Z...COAST...STRATUS WITH BASES AROUND 700 FT MSL AND TOPS NEAR
1300 FT MSL WILL LINGER NEAR THE COAST THIS MORNING...AND MAY AFFECT
COASTAL AERODROMES THROUGH 16/17Z. VFR CONDS ARE EXPECTED THIS
AFTERNOON AND EVENING...WITH THE STRATUS RETURNING TO KSAN AND KCRQ
BETWEEN 06-09Z TONIGHT. VIS 2-4 SM WILL BE POSSIBLE AGAIN AT KCRQ
THU MORNING. CIGS AND VIS SHOULD IMPROVE TO VFR CONDS BY 16Z THU
MORNING.
VALLEYS/MTNS/DESERTS...THERE IS A POSSIBILITY OF AN ISOLATED
THUNDERSTORM OR TWO OVER THE MTNS/DESERTS THIS AFTERNOON AND
EVENING. OTHERWISE...VFR CONDS EXPECTED THROUGH THU MORNING WITH SCT
CLOUDS BTWN 10000-20000 FT MSL.
&&
.MARINE...
SWELL FROM HURRICANE EMILIA TO THE SOUTH WILL ARRIVE TONIGHT AND
CONTINUE THROUGH SATURDAY. LARGEST SOUTHERLY SWELLS AROUND 4 FT ARE
EXPECTED THURSDAY THROUGH SATURDAY. SURF SETS AS HIGH AS 6 FT ARE
POSSIBLE FOR SOUTH FACING BEACHES MAINLY IN NORTHERN ORANGE COUNTY
THU AND FRI. STRONG RIP CURRENTS WILL BE POSSIBLE AT TIMES. THE
SOUTHERLY SWELL WILL BEGIN TO BACK OFF ON SUNDAY.
&&
.FIRE WEATHER...
THREAT OF DRY LIGHTNING TODAY...MAINLY OVER SAN BERNARDINO AND SAN
JACINTO RANGER DISTRICTS...FROM MORE UNSTABLE AIR MASS AND HIGH
BASES...15000 FT OF THUNDERSTORMS WITH DRY LAYER UNDERNEATH. MOSTLY
WET THUNDERSTORMS EXPECTED THURSDAY THROUGH SUNDAY. THUNDERSTORMS
MAY CONTINUE INTO TUESDAY OF NEXT WEEK.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE.
EXCESSIVE HEAT WARNING FROM 11 AM TO 8 PM PDT THURSDAY FOR THE
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
EMPIRE.
EXCESSIVE HEAT WARNING UNTIL 10 PM PDT THURSDAY FOR THE
COACHELLA VALLEY...SAN DIEGO COUNTY DESERTS.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...BALFOUR
AVIATION/MARINE...JJTHazardous weather outlook, Jul 11, 4:30 AM PDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 430 AM PDT WED JUL 11 2012 CAZ042-120200- ORANGE COUNTY COASTAL AREAS- 430 AM PDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ORANGE COUNTY COASTAL AREAS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT CONTINUE HOT INLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONTINUE HOT INLAND ON THURSDAY. FOR THE BEACHES ON THURSDAY...SOUTH SWELL WILL BRING HIGHER SURF AND A HIGH RISK OF RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ043-120200- SAN DIEGO COUNTY COASTAL AREAS- 430 AM PDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN DIEGO COUNTY COASTAL AREAS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FOR THE BEACHES ON THURSDAY...SOUTH SWELL WILL BRING HIGHER SURF AND A HIGH RISK OF RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ057-120200- SANTA ANA MOUNTAINS AND FOOTHILLS- 430 AM PDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SANTA ANA MOUNTAINS AND FOOTHILLS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ048-120200- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 430 AM PDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE INLAND EMPIRE OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT CONTINUE HOT TODAY WITH AN EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONTINUED HOT ON THURSDAY WITH AN EXCESSIVE HEAT WARNING. A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY. THE FLASH FLOOD POTENTIAL INDEX IS LOW...THE RISK OF FLASH FLOODING IS MINIMAL. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ050-120200- SAN DIEGO COUNTY VALLEYS- 430 AM PDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN DIEGO COUNTY VALLEYS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ055-056-058-120200- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 430 AM PDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. THE FLASH FLOOD POTENTIAL INDEX IS LOW...THE RISK OF FLASH FLOODING IS MINIMAL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THURSDAY THROUGH SATURDAY. FOR THURSDAY...THE FLASH FLOOD POTENTIAL INDEX IS MODERATE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ060-120200- APPLE AND LUCERNE VALLEYS- 430 AM PDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE APPLE AND LUCERNE VALLEYS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. THE FLASH FLOOD POTENTIAL INDEX IS LOW...THE RISK OF FLASH FLOODING IS MINIMAL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THURSDAY THROUGH SATURDAY. FOR THURSDAY...THE FLASH FLOOD POTENTIAL INDEX IS MODERATE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ061-062-120200- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 430 AM PDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT CONTINUE HOT WITH AN EXCESSIVE HEAT WARNING. SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. THE FLASH FLOOD POTENTIAL INDEX IS LOW...THE RISK OF FLASH FLOODING IS MINIMAL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONTINUE HOT THURSDAY WITH AN EXCESSIVE HEAT WARNING. SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THURSDAY THROUGH SATURDAY. FOR THURSDAY...THE FLASH FLOOD POTENTIAL INDEX IS LOW...THE RISK OF FLASH FLOODING IS MINIMAL. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. 17
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:29 AM PDT | Excessive Heat Warning | SGX | Riverside, San Bernardino | 11 hr |
| Jul 11, 2:02 PM PDT | Fire Weather Watch | SGX | Riverside, San Bernardino | 13 hr |
Nearby
Flash Flood Watches in California, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.